# SDR GUU2008F00034

- Difficulty date: August 9, 2008
- Submitted: August 15, 2008
- Operation: Air carrier
- Aircraft: N81533
- Make and model: Beech 1900D
- Aircraft serial: UE137
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Odor
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 9128 VPS/TPA.  DURING DESCENT ACM BLOWS BURNING ODOR OUT OF FLOOR WHEN HEAT IS DECREASED IN MANUAL MODE.  RAN ENGS AND PERFORMED OPERATIONAL CHECK OF ACM SYSTEM IN MANUAL AND AUTO MODES.  NO ODOR NOTED.  (S)
